Translator Disclaimer
October 2021 Ulam–Hyers–Rassias Mittag–Leffler stability for the Darboux problem for partial fractional differential equations
Abdellatif Ben Makhlouf, Djalal Boucenna
Rocky Mountain J. Math. 51(5): 1541-1551 (October 2021). DOI: 10.1216/rmj.2021.51.1541

Abstract

A representation of the solutions for the Darboux problem of partial fractional differential equations with Caputo derivative in the linear case is given. The Ulam–Hyers–Rassias Mittag–Leffler stability of the solutions for the Darboux problem of partial fractional differential equations is investigated. An illustrative example is presented to validate our results.

Citation

Download Citation

Abdellatif Ben Makhlouf. Djalal Boucenna. "Ulam–Hyers–Rassias Mittag–Leffler stability for the Darboux problem for partial fractional differential equations." Rocky Mountain J. Math. 51 (5) 1541 - 1551, October 2021. https://doi.org/10.1216/rmj.2021.51.1541

Information

Received: 18 January 2021; Revised: 4 March 2021; Accepted: 5 March 2021; Published: October 2021
First available in Project Euclid: 17 February 2022

Digital Object Identifier: 10.1216/rmj.2021.51.1541

Subjects:
Primary: 26A33

Keywords: Darboux problem , Mittag–Leffler Ulam–Hyers–Rassias stability

Rights: Copyright © 2021 Rocky Mountain Mathematics Consortium

JOURNAL ARTICLE
11 PAGES

This article is only available to subscribers.
It is not available for individual sale.
+ SAVE TO MY LIBRARY

SHARE
Vol.51 • No. 5 • October 2021
Back to Top